# SDR DALA2023080106242

- Difficulty date: July 25, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 115,609 hours, 17,283 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 2L DOOR INDICATION IS FLICARING PRIOR DEPARTURE X COCPPIT INDICATION. CORRECTIVE ACTION: CHECKED SENSOR ADJUSTMENT ,MEASURED TARGET . TARGET WITHIN LIMITS FOUND DEBRIS ON COMTACT .CONTACT CLEANED COMTACT .OPS CHECK GOOD MEL+PLACARD REMOVED (4971448)
